Vol. 38, No. 3, 1971

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
The congruence extension property for compact topological lattices

Albert Robert Stralka

Vol. 38 (1971), No. 3, 795–802
Abstract

Let L be a compact, distributive topological lattice of finite breadth and let A be a closed sublattice of L. It is shown that every closed congruence on A can be extended to a closed congruence on L. An example is provided to show that the requirement of finite breadth cannot be deleted.

Mathematical Subject Classification
Primary: 06A35
Milestones
Received: 26 October 1970
Revised: 9 March 1971
Published: 1 September 1971
Authors
Albert Robert Stralka